Gyógyszerek okozta nyirokesomóelváltozások.

Translated title of the contribution: Lymphadenopathies caused by drugs

G. Krasznai, G. Szegedi

Research output: Contribution to journalArticle

Original languageHungarian
Pages (from-to)2797-2802
Number of pages6
JournalOrvosi Hetilap
Volume110
Issue number48
Publication statusPublished - Nov 30 1969

Fingerprint

Experimental Sarcomas
Phenytoin
Lymphatic Diseases
Carcinogens
Non-Hodgkin's Lymphoma
Lymphoma
Lymph Nodes
Pharmaceutical Preparations
Lymphadenopathy

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Gyógyszerek okozta nyirokesomóelváltozások. / Krasznai, G.; Szegedi, G.

In: Orvosi Hetilap, Vol. 110, No. 48, 30.11.1969, p. 2797-2802.

Research output: Contribution to journalArticle

Krasznai, G & Szegedi, G 1969, 'Gyógyszerek okozta nyirokesomóelváltozások.', Orvosi Hetilap, vol. 110, no. 48, pp. 2797-2802.
Krasznai, G. ; Szegedi, G. / Gyógyszerek okozta nyirokesomóelváltozások. In: Orvosi Hetilap. 1969 ; Vol. 110, No. 48. pp. 2797-2802.
@article{20a6f027762541e0b27a196d09003673,
title = "Gy{\'o}gyszerek okozta nyirokesom{\'o}elv{\'a}ltoz{\'a}sok.",
author = "G. Krasznai and G. Szegedi",
year = "1969",
month = "11",
day = "30",
language = "Hungarian",
volume = "110",
pages = "2797--2802",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "48",

}

TY - JOUR

T1 - Gyógyszerek okozta nyirokesomóelváltozások.

AU - Krasznai, G.

AU - Szegedi, G.

PY - 1969/11/30

Y1 - 1969/11/30

UR - http://www.scopus.com/inward/record.url?scp=0014696343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014696343&partnerID=8YFLogxK

M3 - Article

VL - 110

SP - 2797

EP - 2802

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 48

ER -